Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS Binghamton, NY

July 26, 2015Pike County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Jul 26, 2015, 8:14 PM EDT for Pike County, Pennsylvania. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2015, 8:14 PM EDT (00:14 UTC)
Expired
Jul 26, 2015, 11:15 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Pike County, PA

The radar

The Binghamton radar (KBGM), 125 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 8:45 PM EDTFLOODMatamoras, PASEVERAL ROADS FLOODED AND BLOCKED OFF. BASEMENTS FLOODED. ALSO IN BLOOMING GROVE.
Jul 26, 9:01 PM EDTHEAVY RAIN 2.88Milford, PA
Jul 26, 9:57 PM EDTHEAVY RAIN 3.89 Sw Milford, PAPICTURE OF GAUGE READING POSTED ON OUR PAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WGUS51 KBGM 270014
FFWBGM
PAC103-270315-
/O.NEW.KBGM.FF.W.0025.150727T0014Z-150727T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
814 PM EDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PIKE COUNTY IN NORTHEASTERN PENNSYLVANIA...

* UNTIL 1115 PM EDT
    
* AT 813 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS 
  ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PORT JERVIS...MATAMORAS...BUSHKILL...BLOOMING GROVE...PAUPACK...
  MILFORD...PECKS POND...GREELEY...MILLRIFT...DINGMANS FERRY...
  LEDGERDALE...GREENTOWN...LORDS VALLEY...PROMISED LAND STATE PARK...
  PANTHER...TAMIMENT AND TWIN LAKES.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4114 7508 4115 7515 4125 7513 4124 7535
      4133 7531 4134 7535 4137 7535 4138 7534
      4137 7526 4142 7525 4144 7518 4142 7474
      4137 7469 4132 7479 4123 7487 4116 7490
      4108 7503

$$

HEDEN/RRM
1 follow-up statement
528 
WGUS71 KBGM 270154
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
954 PM EDT SUN JUL 26 2015

PAC103-270315-
/O.CON.KBGM.FF.W.0025.000000T0000Z-150727T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE PA-
954 PM EDT SUN JUL 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
PIKE COUNTY...

AT 947 PM EDT...LOCAL LAW ENFORCEMENT REPORTED BASEMENT FLOODING IN 
BLOOMING GROVE AND MATAMORAS. SOME ROADS WERE ALSO CLOSED IN 
MATAMORAS. UP TO 3.8 INCHES OF RAIN HAS BEEN REPORTED IN THE AREA. 
ADDITIONAL RAINS COULD BRING ANOTHER HALF OF AN INCH TO THE WARNED 
AREA. THESE RAINFALL AMOUNTS COMBINED WITH WHAT HAS ALREADY FALLEN 
WILL CONTINUE TO PRODUCE FLASH FLOODING IN THE WARNED AREA. 

NEAR BLOOMING GROVE IF YOU LIVE NEAR OR ALONG THE SHOHOLA, 
RATTLESNAKE, OR TARKILL CREEKS WATCH FOR RAPIDLY RISING WATER. IN 
ADDITION IN AND AROUND THE MATAMORAS AREA ITSELF ALONG WITH CUMMINS 
CREEK, WATCH FOR RISING WATER. DO NOT ATTEMPT TO CROSS FLOODED 
ROADS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORT JERVIS...MATAMORAS...BUSHKILL...BLOOMING GROVE...PAUPACK...
MILFORD...PECKS POND...GREELEY...MILLRIFT...DINGMANS FERRY...
LEDGERDALE...GREENTOWN...LORDS VALLEY...PROMISED LAND STATE PARK...
PANTHER...TAMIMENT AND TWIN LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4114 7508 4115 7515 4125 7513 4124 7535
      4133 7531 4134 7535 4137 7535 4138 7534
      4137 7526 4142 7525 4144 7518 4142 7474
      4137 7469 4132 7479 4123 7487 4116 7490
      4108 7503

$$

HEDEN/RRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 7:35 PM EDT, 39 minutes earlier.

Area forecast discussion, Jul 26, 7:35 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
735 PM EDT SUN JUL 26 2015

.SYNOPSIS...
THUNDERSTORMS THIS AFTERNOON ALONG THE TWIN TIERS AND SOUTHERN
CATSKILLS WILL DROP ACROSS NORTHEAST PENNSYLVANIA THIS EVENING.
MOST AREAS WILL BE DRY AND WARM ON MONDAY...BUT ISOLATED SHOWERS
AND STORMS WILL BE POSSIBLE ACROSS NORTHEAST PENNSYLVANIA ONCE
AGAIN.

&&

.NEAR TERM /THROUGH MONDAY/...
WEAK BNDRY CONTS TO DROP SEWRD THIS AFTN HAD HAS TRIGGERRED SCT
TSTMS AHD OVER THE NY/PA BRDR. SPS ANALYZED ML CAPE APRCHG 1500 SO
THERE/S PLENTY OF INSTABILITY BUT THERE/S LTL SHEAR SO SVR THREAT
SHD BE LIMITED. MODELS SHOW THE AXIS OF INSTABILITY AND SFC FNT
CONTG TO SAG SWRD THIS EVE CONFINING THE CONV TO THE XTRM SE
OVRNGT...WEAKENING WITH THE LACK HTG. LTR TNGT...LGT WINDS AND
INCRSD LL MOISTURE WILL RESULT IN PTCHY FOG...ESP ALONG AND SOUTH
OF THE BRDR WHERE THE AFTN SHWRS HIT.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
REMAINS OF THE SFC BNDRY WASHES OUT OVER NEPA MON AND COULD CONT
TO TRIGGER ISLTD CONV WITH DAYTIME HTG. HAVE INCLUDED CHANCE OR
SLGT CHANCE POPS OVER THE SE FOR THIS PSBLTY. FURTHER TO THE
WEST...BLDG UPR HGTS AND BUBBLE HIGH WILL KEEP THE LID ON ANY
CONV.

HIPRES BLDS IN FOR TUE AND WED AND ALLOW MAINLY SUNNY SKIES AND
CNSRBL WRMG. AFTN TEMPS STILL LOOK CLOSE TO 90F ALTHOUGH GUID HAS
BACKED OFF A CPL DEGREES ON THE FCSTD TEMPS. RDG ALOFT SHD REALLY
ELIMINATE ANY CNCRN FOR ANY CONV STORMS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
245 PM UPDATE...

AFTER EXPERIENCING HOT WEATHER FOR A FEW DAYS UPPER LEVEL HEIGHTS
GRADUALLY FALL FROM MID WEEK INTO THE WEEKEND ALLOWING FOR A
RETURN TO NEAR NORMAL WEATHER FOR MID SUMMER. BEST SHOT FOR
PRECIPITATION WILL BE THURSDAY WITH GOOD MODEL AGREEMENT BETWEEN
THE GFS AND EURO ON A COLD FRONTAL PASSAGE. 850 TEMPS FALL INTO
THE MID TEENS BY FRIDAY WITH HIGHS NEAR 80 FRIDAY AFTERNOON. WEAK
BOUNDARY MAY BRING US ANOTHER SHOT AT PRECIP SATURDAY BUT THIS FAR
OUT, KEPT IT AT OR BELOW 30% GIVEN SOME UNCERTAINTY.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
CONVECTION COULD IMPACT KAVP THE NEXT TWO HOURS OTHERWISE DRY
WEATHER EXPECTED OVERNIGHT. 1 MODEL STILL SHOWS POTENTIAL FOR FOG
MOST TERMINALS OVERNIGHT WHILE THE OTHERS ARE NOT AS PESSIMISTIC.
I CONTINUED TO HIGHLIGHT KELM FOR THE BEST CHANCE AT FOG, WITH IFR
VSBYS LIKELY BY 06Z AND AIRPORT MINS MAY BE REACHED THROUGH
DAYBREAK. ELSEWHERE DUE TO RAINFALL AND FAVORABLE SOUNDINGS,
KITH/KBGM/KAVP WOULD STAND THE NEXT BEST CHANCE. HERE I INDICATED
MVFR CIGS OR VSBYS BUT COULD BE LOWER IF THE 1 MODEL IS CORRECT.

EARLY FOG AT KELM OTHERWISE VFR MONDAY.

.OUTLOOK...

TUESDAY-WEDNESDAY...VFR.

THURSDAY...RESTRICTIONS POSSIBLE BY AFTERNOON...IN SCATTERED
SHOWERS/THUNDERSTORMS.

FRIDAY...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM/TAC
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Jul 26, 2:30 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
230 PM EDT SUN JUL 26 2015

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-271830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
230 PM EDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 6:03 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
603 PM EDT SUN JUL 26 2015

NYZ062-262300-
SULLIVAN NY-
603 PM EDT SUN JUL 26 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT SULLIVAN COUNTY...

* AT 603 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
  ACROSS PARTS OF SULLIVAN COUNTY.

* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
  MONTICELLO...LIBERTY...FALLSBURG...BETHEL...DAMASCUS...SOUTH
  FALLSBURG...COCHECTON...WURTSBORO...OTISVILLE...WOODRIDGE...
  BLOOMINGBURG...KIAMESHA...HARTWOOD...HAVEN...PHILLIPSPORT...
  HIGHLAND LAKE...LAVA...HARRIS...MAPLEWOOD AND SMALLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4150 7449 4150 7475 4142 7476 4142 7480
      4144 7481 4143 7483 4144 7489 4147 7491
      4148 7499 4155 7502 4161 7508 4162 7505
      4171 7507 4174 7504 4181 7452 4175 7457
      4165 7440 4159 7436
TIME...MOT...LOC 2203Z 180DEG 0KT 4169 7482

HEDEN
Special weather statement, Jul 26, 6:34 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
634 PM EDT SUN JUL 26 2015

PAZ038-262330-
BRADFORD PA-
634 PM EDT SUN JUL 26 2015

...LOCALIZED FLOODING WILL AFFECT CENTRAL BRADFORD COUNTY...

* AT 632 PM EDT...TRAINED WEATHER SPOTTERS REPORTED LOCALLY HEAVY
  RAINFALL ACROSS PARTS OF CENTRAL BRADFORD COUNTY. UP TO 2 INCHES
  OF RAIN HAS FALLEN IN THE AREA OVER THE PAST 2 HOURS.

* THE THREAT FOR HEAVY RAIN IS ENDING BUT RUNOFF FROM EARLIER RAIN
  COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED BY FLOODING INCLUDE...
  TOWANDA...MONROETON...SOUTH BRANCH AND MONROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.

&&

LAT...LON 4177 7645 4165 7640 4165 7651 4177 7654
TIME...MOT...LOC 2232Z 180DEG 0KT 4173 7648

HEDEN
Local storm report, Jul 26, 6:42 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
642 PM EDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     ELDRED                  41.53N  74.90W
07/26/2015                   SULLIVAN           NY   911 CALL CENTER

            TREES DOWN

&&

JML
Special weather statement, Jul 26, 7:18 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
718 PM EDT SUN JUL 26 2015

PAZ048-270000-
PIKE PA-
718 PM EDT SUN JUL 26 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PIKE COUNTY  ...

* AT 717 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER PECKS POND...OR 16 MILES WEST OF MONTAGUE...MOVING SOUTHEAST
  AT 15 MPH.

* NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  BUSHKILL AND DINGMANS FERRY AROUND 800 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4119 7515 4125 7513 4125 7520 4139 7509
      4129 7483 4125 7484 4123 7487 4121 7486
      4116 7490 4109 7499
TIME...MOT...LOC 2317Z 305DEG 11KT 4128 7511

RRM
Local storm report, Jul 26, 7:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
743 PM EDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     NEWARK VALLEY           42.22N  76.19W
07/26/2015                   TIOGA              NY   FACEBOOK

            ROOF DAMAGE ALONG WITH DAMAGE TO A HORSE BARN WALL.
            LOCATION ON SETTLE ROAD BETWEEN KING HILL AND RUSSELL
            ROAD.

&&

HEDEN
Special weather statement, Jul 26, 8:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
800 PM EDT SUN JUL 26 2015

PAZ048-072-270130-
SOUTHERN WAYNE PA-PIKE PA-
800 PM EDT SUN JUL 26 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHWESTERN WAYNE AND PIKE
COUNTIES...

* AT 759 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
  ACROSS PARTS OF SOUTHWESTERN WAYNE AND PIKE COUNTIES. RADAR
  ESTIMATES HAVE INDICATED THAT 2 TO 3 INCHES OF RAIN HAS FALLEN
  ACROSS PART OF THE AREA.

* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
  PORT JERVIS...MATAMORAS...BUSHKILL...BLOOMING GROVE...PAUPACK...
  SHOHOLA...STERLING...HAWLEY...MILFORD...GREELEY...GOULDSBORO...
  GREENTOWN...DINGMANS FERRY...TRESSLARVILLE...ARLINGTON...ANGELS...
  PECKS POND...MILLRIFT...LAKE ARIEL AND LEDGERDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4114 7508 4115 7515 4125 7513 4124 7550
      4126 7544 4147 7545 4148 7493 4145 7489
      4144 7489 4143 7483 4144 7481 4142 7480
      4143 7474 4140 7474 4136 7469 4132 7479
      4116 7490 4108 7503
TIME...MOT...LOC 2359Z 180DEG 0KT 4150 7530

HEDEN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:00 PM EDTSpecial Weather StatementBGMPike90 min
Jul 26, 9:38 PM EDTSpecial Weather StatementBGMLackawanna52 min
Jul 27, 1:19 AM EDTSpecial Weather StatementBGMLuzerne, Pike86 min

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.